Contents release_5xrn63q4kbb3nb3lcodpyqvhmu

Published in Discrete Mathematics by Elsevier BV.

2004   Volume 284, Issue 1-3, vii-viii

Archived Files and Locations

application/pdf  158.8 kB
file_jqavuj5hdbaenarblbhsh6r2iy
core.ac.uk (aggregator)
web.archive.org (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   2004
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0012-365X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: d14e8c7a-2484-473d-a010-085d85d8040d
API URL: JSON